# SDR GTIA010203

- Difficulty date: April 22, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR  TRACK LIGHTING INOPERATIVE ROWS 1 THROUGH 3.  FOUND CONNECTION DISCONNECTED AT ROW 4, E-PATH LIGHT RECONNECTED CONNECTOR.  OPS CHECKED GOOD PER MD-80 MM 33-60-01.  NO OTHER DISCREPANCIES NOTED.  (M)
